# SDR JIKA2012063001

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N134PM
- Make and model: Beech B-99
- Aircraft serial: U34
- Aircraft time: 44,228 hours, 22,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, POS RATE GEAR SELECTED.  THE GEAR GREEN LIGHT ILLUMINATED AND A LOUD CLACK-TYPE THUMP WAS HEARD.  CYCLED THE GEAR DOWN AND PERCEIVED NO INDICATION OF MOVEMENT.  OBSERVED THE GEAR CONTROL CIRCUIT BREAKER HAD POPPED AND WAS COOL TO THE TOUCH AND TRIED A RESET.  CYCLED THE GEAR TO THE UP POSITION AND THE RT GEAR REMAINED DOWN.  LOOKED OUTSIDE THE AIRCRAFT AND OBSERVED BOTH LT AND RT MAIN GEAR DOORS OPEN.  CONTACTED MX AND AFTER MAKING CERTAIN THE MANUAL EXTENSION HANDLE WAS DOWN, AN ONE MORE DOWN UP CYCLE, MANUAL GEAR EXTENSION SUCCESSFUL.  EMERGENCY DECLARED.  UNEVENTFUL LANDING.  OPEN
